18 results for interpolation.

Parameters for your search query:
Keyword    interpolation

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Class of Irrational Linear Multistep Block Method for the Direct Numerical Solution of Third Order Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 21-27. DOI: 10.12691/tjant-8-2-1
Pub. Date: July 02, 2020Views: 578Downloads: 388
Open AccessArticle
Export: RIS | BibTeX | EndNote
Determination of the Lukanga Swamps Flood Boundary using Landsat Imagery, Rainfall and Water Level Data
Journal of Geosciences and Geomatics. 2019, 7(5), 237-244. DOI: 10.12691/jgg-7-5-3
Pub. Date: December 08, 2019Views: 3525Downloads: 2908
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of Polynomial Collocation and Uniformly Spaced Quadrature Methods for Second Kind Linear Fredholm Integral Equations – A Comparison
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 91-97. DOI: 10.12691/tjant-7-4-1
Pub. Date: July 13, 2019Views: 3335Downloads: 2519
Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 5449Downloads: 4113
Open AccessArticle
Export: RIS | BibTeX | EndNote
Derivation of Continuous Linear Multistep Methods Using Hermite Polynomials as Basis Functions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 220-225. DOI: 10.12691/ajams-3-6-2
Pub. Date: October 29, 2015Views: 13757Downloads: 9655
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of Fractional Splines Interpolation and Optimal Error Bounds
American Journal of Numerical Analysis. 2015, 3(1), 30-35. DOI: 10.12691/ajna-3-1-5
Pub. Date: April 05, 2015Views: 10989Downloads: 8369
Open AccessArticle
Export: RIS | BibTeX | EndNote
Interpolation Splines Minimizing Semi-Norm in K2(P2) Space
American Journal of Numerical Analysis. 2014, 2(4), 107-114. DOI: 10.12691/ajna-2-4-3
Pub. Date: June 02, 2014Views: 13438Downloads: 8329
Open AccessArticle
Export: RIS | BibTeX | EndNote
Imputation of Missing Values for Pure Bilinear Time Series Models with Normally Distributed Innovations
American Journal of Applied Mathematics and Statistics. 2015, 3(5), 199-205. DOI: 10.12691/ajams-3-5-4
Pub. Date: October 20, 2015Views: 10128Downloads: 7797
Open AccessArticle
Export: RIS | BibTeX | EndNote
Interpolation of Climatic Parameters By Using Barycentric Coordinates
World Journal of Environmental Engineering. 2015, 3(1), 1-6. DOI: 10.12691/wjee-3-1-1
Pub. Date: February 19, 2015Views: 14208Downloads: 11465Citations: 2
Figure of 6
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Influence of Air Temperature Controls in Estimation of Air Temperature over Homogeneous Terrain
Applied Ecology and Environmental Sciences. 2014, 2(6), 141-145. DOI: 10.12691/aees-2-6-3
Pub. Date: December 29, 2014Views: 11011Downloads: 7724
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects





Journals









Article Types